Calculation of multi-state two terminal reliability

Stojkovic, Natasa and Lazarova, Limonka and Miteva, Marija (2014) Calculation of multi-state two terminal reliability. Yearbook of the Faculty of Computer Science, 2 (2). pp. 5-10. ISSN 1857- 8691

[img]
Preview
Text
__ugd.edu.mk_private_UserFiles_marija.nikolovska_Desktop_805-1329-1-PB.pdf

Download (1172Kb) | Preview
Official URL: http://js.ugd.edu.mk/index.php/YFCS/article/view/8...

Abstract

Traditionally, reliability of the transportation system has been analyzed from a binary perspective. It is assumed that a system and its components can be in either a working or a failed state. But, many transportation systems as: telecommunication systems, water distribution, gas and oil production and hydropower generation systems are consisting of elements that may operate in more than two states. The problem that we consider in this paper is known as the multi-state two terminal reliability computation. The multi – state two terminal reliability can be computed with the formula of inclusion and exclusion, if the minimal path vector or minimal cut vector are known.

Item Type: Article
Subjects: Natural sciences > Computer and information sciences
Divisions: Faculty of Computer Science
Depositing User: Marija Miteva
Date Deposited: 02 Sep 2014 10:38
Last Modified: 02 Sep 2014 10:38
URI: http://eprints.ugd.edu.mk/id/eprint/10860

Actions (login required)

View Item View Item